Splittings of Poincaré Duality Groups.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 421-438
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Poincaré duality groups, free products with amalgamation, HNN-extensions, cohomology classes, splittings, aspherical manifolds
@article{MZ_1988__197_1_183743,
author = {P.H. Kropholler and M.A. Roller},
title = {Splittings of {Poincar\'e} {Duality} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {421--438},
year = {1988},
volume = {197},
number = {1},
zbl = {0623.20038},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183743/}
}
P.H. Kropholler; M.A. Roller. Splittings of Poincaré Duality Groups.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 421-438. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183743/